We use cookies to enhance your experience on our website. By continuing to use our website, you are agreeing to our use of cookies. You can change your cookie settings at any time. Find out more Issues | Journal of Logic and Computation | Oxford Academic Skip to Main Content
Issue Cover
Volume 27, Issue 1
February 2017
ISSN 0955-792X
EISSN 1465-363X
Issue navigation

Articles

Corner Articles

Erratum

This Feature Is Available To Subscribers Only

Sign In or Create an Account

This PDF is available to Subscribers Only

View Article Abstract & Purchase Options

For full access to this pdf, sign in to an existing account, or purchase an annual subscription.

Subscribe Now